# SDR SWAA2023042630505

- Difficulty date: April 23, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 53,326 hours, 29,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON RIGHT HAND OVERWING EXIT INOP<[01] RE-LAMPED EMERGENCY EXIT INFORMATION LIGHT ON RIGHT HAND OVERWING EXIT IN REF TO AMM 33-25-00. OPS TEST GOOD
